Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Suggest medication to relieve pain and stinging sensation in the eyes

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1991
Answered : 238 Questions
Question
I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do?


I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can buy to help the pain. Stinging. And stop the tears. Eyes very runny.
Thu, 17 May 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Ramesh Kumar 2 hours later
Brief Answer:
What is vision? Please clarify,

Detailed Answer:
Hi,

Most likely you are having allergic conjunctivitis. Sometimes the bacterial infection is also there.

Treatment suggested--

1) Eye drop Ofloxacin two drops three times a day its an antibiotic eye drop (may need a prescription from the local physician) and would take care of any bacterial involvement.
2) Ketorolac 0.5% eye solution and use it 2 drops 8 hourly.This is a potent anti-inflammatory and would relieve pain and stinging sensation.
3) Along with it take an antihistaminic tablet FEXOFENADINE (eg. Allegra) 180mg. This prevents the release of histamine from mast cells which mediates inflammation and itching.

All three would be easily available at any pharmacy in New-York.

Let me know if I can assist you further.

Take care!

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor